# SDR SIMA20131009002

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 37,277 hours, 30,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABOVE LT WING AFT EMERGENCY LIGHT INOPERATIVE.  SHORT IN RT LIGHT ASSY CAUSING RT AND LT LIGHTS INOPERATIVE.  R & R RT AFT OVERWING EMERGENCY LIGHT ASSY IAW AMM 33-50-10.  RT AND LT OPC GOOD.
